Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Can I take Oxyelite with Wellbutrin 350 mg and Buspar 15 mg?

I take wellbutrin xl 350 mg and buspar 15 mg daily. I just started taking supplement Oxyelite and I really like it but have read maybe its not such a good idea to take with anti depressant. I really like that it suppresses my appetite and would love to keep taking it but I don't want to have any negative side effects either. Is it okay to take the supplement with the medications I'm on?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

It is usually not recommended to take any natural / herbal /OTC products with antidepressant because of the risk of drug interactions between them until and unless your doctor agrees to it.

In your case, as it is not possible to predict the possible drug interaction between the medicines you are taking and Oxyelite, so in my view either you should avoid taking them together or at least take your doctor consent first. Your doctor should be aware of your taking them together so that he can timely intervene if there is any drug interaction because of this combination.

Kind regards

Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor